# SDR VNAA9901024

- Difficulty date: January 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424JS
- Make and model: Dorner DO328100
- Aircraft serial: 3033
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: HG2010AC02
- Condition: Failed
- Location: E & E Compt
- Part time: 80,036 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT RETURNED TO THE FIELD AFTER RECEIVING A FLIGHT DIRECTOR, FLIGHT GUIDANCE AND A LEFT ATTITUDE FAIL WARNING MESSAGES.  MAINTENANCE INSPECTED AND REPLACED THE NR 1 ATTITUDE HEADING REFERANCE (AHRS) COMPUTER, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 34-21-20.  OPERATIONAL CHECKS WERE SATISFACTORY, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
